MAUDE Adverse Event Report: NIPRO CORPORATION (ODT) NIPRO ELISIO-H DIALYZER

NIPRO CORPORATION (ODT) NIPRO ELISIO-H DIALYZER
Model Number DD+ELISIO-17H
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Cardiac Arrest (1762); High Blood Pressure/ Hypertension (1908)
Date of Event 04/11/2024
Type of Reportable Event Death
Additional Manufacturer Narrative
Since the lot number was unknown, the investigation was performed on representative lot numbers.
 
Event or Problem Description
3 hours and 46 minutes into dialysis treatment patient had a cardiac episode.Facility stated that they noted the patient to have arrived with hypertension prior to treatment.Blood pressure (bp) at 05:18am 211/100 heart rate (hr) 82, bp at 05:40am 220/86 hr 78.Treatment initiated at 05:50am (bp) at 196/110 (hr) 80.Ultrafiltration (ufr) reduced to 0.1 at 9:34am with bp 178/97 6 minutes prior and bp 183/89 8 minutes post.Machine alarmed with all blood pressure readings out of parameters.Treatment interrupted at 9:43am, reinfusion started with a total reinfusion volume of 300ml.At 9:57am bp 155/147 hr 168, 9:59am bp 203/167 hr 60, 10:00am bp 126/82 hr 77, 10:02am bp 126/28 hr 96.Dialysate flow rate (dfr): 700.Blood flow rate (bfr): 400, then lowered to 375, then again to 350 during treatment uf goal 3.5.Other devices used: nipro surdial dx hemodialysis system, 510k: k182940, serial# (b)(6).Nipro blood tubing set w/tp, code: bl+a430/v912, lot unknown.Facility did not retain the lot numbers used for the dialyzer or bloodline.Actual samples were discarded by the facility.Per facility patient did not have any recent hospitalization and no cause of death was provided.Multiple attempts made to obtain additional information, with no success.

Brand Name
NIPRO ELISIO-H DIALYZER
Common Device Name
DIALYZER
Manufacturer (Section D)
NIPRO CORPORATION (ODT)
8-7, hanuki-yachi, niida-aza
ohdate-shi, akita 018-5 794
JA  018-5794
Manufacturer (Section G)
NIPRO CORPORATION (ODT)
8-7, hanuki-yachi, niida-aza
ohdate-shi, akita 018-5 794
JA   018-5794
Manufacturer Contact
michelle tejada
3150 nw 107th avenue
miami, FL 33172
3055997174
MDR Report Key19337295
Report Number9610987-2024-00003
Device Sequence Number11405289
Product Code KDI
UDI-Device Identifier00383790007115
UDI-Public00383790007115
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K131935
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/16/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberDD+ELISIO-17H
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/15/2024
Initial Report FDA Received Date05/16/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Death; Other;
Patient SexMale